I was prescribed cholestyramine after my gb back in april. But I have noticed that when I do take it it gives me horrible bloating and gas. Is that just a side effect that will go away?


Thanks.
Did you find this post helpful?
|

replied July 18th, 2005
Anonymous
Cholestyramine Question??
I have been taking cholestyramine since my gb last august. I don't remember if I had similar initial side effects since I felt so bad at the time I wanted to just curl up and die. I can tell you though that the cholestyramine has been a near miracle cure for me and I don't know what I would have done without it. My question now is when i'll be able to wean myself off of it.
|

replied July 19th, 2005
That has been one of my questions to. I am hoping that I can wean myself off eventually. I could not imagine taking this stuff forever.. I recently started taking calcium carbonate and it seems to be working, hopefully very very soon I can elimate cholestyramine all together.
|
Did you find this post helpful?
Tags: gas
Quick Reply
Must Read
Are you suffering from gallbladder pain? We describe the location and function of the gallbladder to target possible problems....
When do you need to see a doctor about possible gallbladder problems? Learn to distinguish signs and symptoms of gallbladder disease to take action before it's...
Gallstones are the most frequent cause of an inflamed gallbladder. Know the common symptoms of gallstones or gallstone attack....